| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens would not advance.Additional information has been received that the while advancing the lens found the lens was defective.There was no patient contact.The surgery completed with replacement lens.